# SDR AALA202212126917

- Difficulty date: December 9, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N338RS
- Make and model: Boeing 737-8
- Aircraft serial: 44458
- Aircraft time: 6,812 hours, 2,564 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 141A48001
- Part serial: 18033H7732
- Condition: Arced
- Location: Zone 200 - Fuse
- Part time: 6,812 hours, 2,564 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 WINDOW ARCING DURING FLIGHT. WINDOW CRACKED. REPLACED L1 WINDSHIELD PER JOB CARD 09C21056003 (AALA202212126917) AND REPLACED #1 WINDOW HEAT CONTROLLER PER AMM 30-41-11 (AALA202212120390). ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
